MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8084
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the evaluation identified material deformation and a break.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model dr8084 pta balloon dilatation catheter allegedly experienced a break and material deformation.This information was received from one source.The malfunction did not involve a patient as there was no patient contact.The (b)(6) year old male patient's weight was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the evaluation confirmed for break, however, unconfirmed for material deformation.The evaluation was reassessed and the trending device code (2976 - material deformation ) has been removed.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model dr8084 pta balloon dilatation catheter allegedly experienced a break and material deformation.This information was received from one source.The malfunction did not involve a patient as there was no patient contact.The 74 year old male patient's weight was not provided.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8824241
Report Number2020394-2019-01835
Device Sequence Number3027107
Product Code DQY
UDI-Device Identifier00801741059254
UDI-Public(01)00801741059254
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8084
Device Catalogue NumberDR8084
Device Lot Number93PC0024
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date04/08/2020
Patient Sequence Number1